MURAL - Maynooth University Research Archive Library



    Nash Equilibria for competitive information diffusion on trees


    Small, Lucy and Mason, Oliver (2013) Nash Equilibria for competitive information diffusion on trees. Information Processing Letters, 113 (7). pp. 217-219. ISSN 0020-0190

    [img]
    Preview
    Download (871kB) | Preview


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    We consider the game theoretic model of competitive information diffusion recently introduced in Alon et al. (2010) [1]. We show that for the case of 2 competing agents, there exists a Nash Equilibrium for this game on any tree. We also present an example to show that this is not necessarily true for 3 or more agents.

    Item Type: Article
    Keywords: Combinatorial problems; Competitive information diffusion; Game theory; Nash equilibrium; Trees;
    Academic Unit: Faculty of Science and Engineering > Research Institutes > Hamilton Institute
    Item ID: 6067
    Identification Number: https://doi.org/10.1016/j.ipl.2013.01.011
    Depositing User: Oliver Mason
    Date Deposited: 23 Apr 2015 10:44
    Journal or Publication Title: Information Processing Letters
    Publisher: Elsevier
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year